# SDR C2XA01CL256

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3051 THE CREW REPORTED A FUEL SMELL IN THE COCKPIT AFTER LANDING AND AFTER STARTING APU.  MAINTENANCE INSPECTED AND STARTED AND RAN APU.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
